PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Sensors
Volume
2017
Article Title
Continuous and Discrete-Time Optimal Controls for an Isolated Signalized Intersection
List of Authors
  • Jiyuan Tan
  • Xiangyun Shi
  • Zhiheng Li
  • Kaidi Yang
  • Na Xie(ORCID ID: http://orcid.org/0000-0001-7576-6391)
  • Li Wang(ORCID ID: http://orcid.org/0000-0002-5022-3785)
  • Zhengxi Li
Article ID
6290248
Article Type
Research Article
No. of Pages
11 Pages
Corresponding Author
Haiyang Yu
Additional Authors

Invoice Details

Invoice Issue Date
4 February 2023
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$